RUS  ENG
Full version
JOURNALS // Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy Upravlenia // Archive

Dokl. RAN. Math. Inf. Proc. Upr., 2024 Volume 515, Page 124 (Mi danma502)

ERRATUM

Correction to the article A. A. Onoprienko “On the analogues of Erbran and Harrop theorems for the joint logic of problems and QHC statements”

A. A. Onoprienko

National Research University Higher School of Economics, Moscow

UDC: 510.64

Received: 13.02.2024
Revised: 13.02.2024
Accepted: 13.02.2024



© Steklov Math. Inst. of RAS, 2025